Gyno caused From Fina - AnabolicMinds.com

Gyno caused From Fina

  1. New Member
    Bone's Avatar
    Join Date
    Oct 2002
    Posts
    247
    Rep Power
    269

    Reputation

    Gyno caused From Fina


    <SPAN class=postcolor>Got this from another site. I believe it is wriiten by fonz.

    The ONLY way to combat Fina Gyno which is caused by Prolactin

    Fina is a VERY POWERFUL anti-glucocorticoid, so what
    exactly does it do to reduce endogeneous cortisone
    levels?

    There is only ONE mechanism:

    A reduction in the TOTAL Free T4 and T3 levels within the
    body.

    T3 is HIGHLY catabolic to muscle, therefore by reducing it by(
    take 45% as shown by Nandi as an example), you are
    exerting a ridiculously high protein-sparing effect.

    YES, thats right, Fina is not THAT anabolic IN VIVO, it is
    far, and I do mean FAR more of an ANTI-CATABOLIC
    AAS than anything else.

    Ok, now lets back-track to the problem at hand.

    TSH has been reduced by the trenbolone, which in
    turns signals the thyroid to reduce endogeneously
    produced levels of T3 and T4.

    This reduction(As Nandi mentioned) causes a VERY
    sharp drop in free T3 levels because of the reduction
    in both the endogeneously produced T4 and T3.
    (Remember that 80% of the free T3 is produced from
    the metabolically inactive T4)

    These dimished levels of T3,T4 cause Thyrotropin Releasing
    Hormone(TRH) to become OVER-STIMULATED.

    In essence, this is your bodies feed-back loop to reduced
    thyroid hormones, due to a GLUCO-CORTICOID suppresive
    effect. This is however NOT like hypothyroidic patients
    who have a naturally defective(or damaged) thyroid.

    When TRH becomes over-stimulated the net effect is
    a VERY sharp increase in prolactin levels.

    Critical here.....

    I.E. YOU BEGIN TO LACTATE!!!!!

    Now, herein lies the problem. Everybody is bio-chemically
    different, therefore the TRH increase is EXTREMELY
    broad-spectrum.

    While someone will stimulate TRH say X% and ultimately
    cause a rise in prolactin of say Y% with a daily
    dosage of 50mg ED of Fina, another person will
    cause a 2X% rise in TRH and 2Y+% rise in prolactin
    which will invariably lead to gyno.

    This is just genetics. Nothing can be done about this.

    However, there are ways to combat prolactin-elevations:

    This btw, HAS TO BE EXACT. If you over-dose you cause
    a progestenic shift due to severely inhibited prolactin levels,
    or if you under-dose you run the risk of getting prolactin
    induced gyno.

    As a note: PROGESTERONE does NOT, I repeat NOT come into
    play with Fina at all. It only becomes into play when you're
    trying to inhibit prolactin synthetically.

    The only thing that can combat Fina-induced Gyno is:

    One 2.5mgs Bromocriptine broken down to 1.25mgs 2X/day
    AM and PM.

    Thats it.

    No Vitex/Nolva/Clomid/Arimidex or whatever. They don't
    work for Fina.

    </SPAN>

  2. Advanced Member
    Kitchen Chemist's Avatar
    Join Date
    Apr 2003
    Posts
    951
    Rep Power
    621

    Reputation

    Good info bone!
  3. Board Sponsor
    bigpetefox's Avatar
    Join Date
    Nov 2002
    Posts
    3,685
    Rep Power
    2016

    Reputation

    Nice info, although I posted an article on Bromo awhile ago..

    See it for yourself..
    •   
       

  4. Professional Member
    jminis's Avatar
    Join Date
    Mar 2003
    Posts
    4,023
    Rep Power
    2186

    Reputation

    Some handy info there bone. Later J
  5. I am faster than 80% of all snakes
    Dwight Schrute's Avatar
    Stats
    6'1"  221 lbs.
    Join Date
    Nov 2002
    Age
    41
    Posts
    12,911
    Rep Power
    7016

    Reputation

    Too bad this has been picked apart. Nobody knows what CAUSES gyno. Estrogen seems to be th main culprit but some say its just the imbalance in hormones that can causes gyno, not the hormone itself.

    http://www.cuttingedgemuscle.com/For...?threadid=3601
    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
  6. Board Supporter
    ripped218's Avatar
    Join Date
    Jul 2003
    Posts
    772
    Rep Power
    19101

    Reputation

    Yeah Lyle says prolactin does not cause gyno it only exaserbates it,the cause is estrogen and progesterone.
  7. Professional Member
    size's Avatar
    Join Date
    Jan 2003
    Age
    42
    Posts
    4,232
    Rep Power
    2268

    Reputation

    Originally posted by Bobo
    Too bad this has been picked apart. Nobody knows what CAUSES gyno. Estrogen seems to be th main culprit but some say its just the imbalance in hormones that can causes gyno, not the hormone itself.
    I agree with this. Too many theories but not enough facts.
  •   

      
     

Similar Forum Threads

  1. Replies: 45
    Last Post: 01-07-2010, 09:04 PM
  2. gyno reduction from OTC?
    By sportsbro21 in forum Supplements
    Replies: 18
    Last Post: 10-21-2009, 05:57 PM
  3. Gyno rebounds from Epistane?
    By BIGGUNZ401 in forum Celtic Labs
    Replies: 6
    Last Post: 05-30-2008, 07:28 PM
  4. Getting Rid of Gyno-fat from test E/EQ
    By mike49 in forum Anabolics
    Replies: 2
    Last Post: 05-24-2007, 11:33 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in